Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A linear generalization of Gronwall's inequality


Author: D. Willett
Journal: Proc. Amer. Math. Soc. 16 (1965), 774-778
MSC: Primary 26.70
MathSciNet review: 0181726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70

Retrieve articles in all journals with MSC: 26.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0181726-3
PII: S 0002-9939(1965)0181726-3
Article copyright: © Copyright 1965 American Mathematical Society